# SDR COMA0460003

- Difficulty date: December 24, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 14,204 hours, 13,858 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5230 NLG FAILED TO EXTEND, USED EMERGENCY RELEASE SYSTEM.  COULD NOT DUPLICATE.  REPLACED NLG PRIORITY VALVE FOR TROUBLESHOOTING.
